Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS State College, PA

June 8, 2015Cambria County, Pennsylvania

NWS State College, PA issued this special weather statement at Jun 8, 2015, 8:21 PM EDT for Cambria County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 8:21 PM EDT (00:21 UTC)
Expired
Jun 8, 2015, 8:45 PM EDT
In force
24 min
Issued by
NWS State College, PA

County Cambria County, PA

The radar

The State College radar (KCCX), 68 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 0.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WWUS81 KCTP 090021
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT MON JUN 8 2015
 
PAZ017-024-090045-
CLEARFIELD PA-CAMBRIA PA-
821 PM EDT MON JUN 8 2015

...THIS IS A SPECIAL WEATHER STATEMENT FOR CLEARFIELD...AND CAMBRIA
COUNTIES UNTIL 845 PM EDT...

AT 821 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND
GUSTS OVER CHERRY TREE...MOVING EAST AT 20 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER.

THIS SHOWER WILL BE NEAR...
  NORTHERN CAMBRIA AROUND 830 PM EDT.
  HASTINGS AROUND 840 PM EDT.
  PATTON AROUND 845 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE CHERRY TREE AND
WESTOVER.

LAT...LON 4072 7881 4072 7880 4076 7880 4075 7858
      4063 7866 4067 7883
TIME...MOT...LOC 0021Z 273DEG 15KT 4071 7882 

$$

KF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 8, 7:53 PM EDT, 28 minutes earlier.

Area forecast discussion, Jun 8, 7:53 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
753 PM EDT MON JUN 8 2015

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL PUSH ACROSS THE AREA FROM THE GREAT
LAKES TONIGHT...BRINGING ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS
TO THE REGION OVERNIGHT. THE FRONT WILL MOVE SOUTH OF THE REGION
TUESDAY. AFTER SOME DRY WEATHER FOR MIDWEEK...ANOTHER FRONTAL
SYSTEM WILL BRING A CHANCE OF SHOWERS BY LATE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
UPDATED TO REMOVE REMAINING LOWER SUSQ COUNTIES FROM TOR WATCH
#276. A FEW LONG LIVED SUPERCELLS TRANSITIONED TO FRACTURED BOWING
LINES THIS AFTERNOON AND EVENING...WITH A FEW TRAINING LINES
THROWN IN FOR GOOD MEASURE. MAIN LINE OF CONVECTION IS NOW
CLEARING SOUTHERN YORK AND LANCASTER COUNTIES...WITH LOCALLY HEAVY
RAINFALL THE MAIN THREAT CURRENTLY. EARLIER FLASH FLOOD WARNINGS
HAVE BEEN CANCELLED AS WATER HAS RECEDED.

SCT-NMRS SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL EXPECTED TO
IMPACT MUCH OF CENTRAL AND WESTERN PA OVERNIGHT...AS FIRST THE 850
MB CONVERGENCE ZONE CURRENTLY MAINTAINING SHRA WEST OF THE
ALLEGHENIES LATE THIS EVENING SWINGS THROUGH...AND THEN THE MAIN
5H TROF SWINGS INTO CENTRAL PA BY 12Z TUE. ALL WILL BE FUELED BY A
STRONG 250 MB JET ENTRANCE REGION (90-100+ KTS) WHICH WILL BRING
SOME LOCALLY MODERATE BUT OVERALL MUCH NEEDED RAINFALL OVERNIGHT.

WILL CARRY LIKELY TO CATEGORICAL POPS FOR THE OVERNIGHT...TAPERING
SOMEWHAT TOWARDS 12Z TUE AS 5H TROF BISECTS THE COMMONWEALTH AT
THAT TIME.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE UPPER TROUGH WILL BE SWINGING THROUGH ON TUESDAY...KEEPING THE
THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE DEEPEST
MOISTURE/PWATS ARE FORECAST TO HAVE MOVED EAST OF THE REGION BY
EARLY IN THE DAY SO THE POTENT TROUGH WILL BE WORKING ON AN
INCREASINGLY DRY AIRMASS. HIGHS IN THE LOWERS 70S TO LOWER 80S
FROM NW TO SE WILL BE A DEGREE OR TWO EITHER SIDE OF NORMAL FOR
EARLY JUNE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
AFTER THE UPPER TROUGH PASSES BY LATER TUESDAY...NAEFSBC SHOWS
UPPER HEIGHTS REBOUNDING OVER THE EASTERN US SUGGESTING A
RESURGENCE OF WARMTH AND EARLY SUMMER HUMIDITY. A SERIES OF
SHORTWAVES ARE SHOWN IN THE OPERATIONAL GFS/ECMWF SHEARING OUT AS
THEY SKIRT THE AREA TO THE NORTH...RE-INTRODUCING THE LOW CHANCES
FOR SHOWERS FROM ABOUT THURSDAY INTO THE WEEKEND.

TEMPS SHOULD AVERAGE WELL ABOVE NORMAL FROM MIDWEEK ONWARD.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
LINE OF DEEP CONVECTION SAGGING SOUTHEAST OF KLNS AT 00Z THIS
EVENING. ADDITIONAL SCT-NMRS SHOWERS APPROACHING UPSTREAM WILL
CONTINUE TO PRODUCE REDUCTIONS AT WESTERN AND CENTRAL PA
AIRFIELDS OVERNIGHT...ALONG WITH AREAS OF FOG WHERE IT RAINED MON
AFTN AND EVE. THESE AREAS OF RAIN/EMBEDDED TSTMS AND LOWER CIGS
WILL OCCUR ALONG A DIFFUSE COLD FRONT CROSSING THE REGION.
SHOWERS LINGER INTO TUE AS TROUGH LIFTS OUT. BUT IMPROVEMENT
SHOULD OCCUR AS DAY WEARS ON.

OUTLOOK...

TUE...MVFR WITH MORNING SHOWERS AND THUNDERSTORMS.
VFR LATER PART OF THE DAY.
WED...NO SIG WX.
THU-SAT...CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RXR
NEAR TERM...DEVOIR
SHORT TERM...LA CORTE/RXR
LONG TERM...WATSON/LACORTE
AVIATION...DEVOIR/RXR
Hazardous weather outlook, Jun 8, 2:44 PM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EDT MON JUN 8 2015

PAZ004>006-010-011-017-024-033-091845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
244 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION INTO TONIGHT.
SOME THUNDERSTORMS THROUGH EARLY EVENING COULD PRODUCE GUSTY
WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-091845-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
244 PM EDT MON JUN 8 2015

...TORNADO WATCH 276 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THE POTENTIAL IS ALSO THERE FOR LOCALLY HEAVY RAINFALL THROUGH
TONIGHT...AS STORMS COULD MOVE REPEATEDLY OVER THE SAME
LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING PROBLEMS AND SHARP
RISES ON SOME SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Local storm report, Jun 8, 6:51 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
651 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             MCCLURE                 40.71N  77.31W
06/08/2015  M1.00 INCH       SNYDER             PA   SOCIAL MEDIA

            NICKEL TO QUARTER SIZE HAIL

&&

EVENT NUMBER CTP1500106

MACH
Local storm report, Jun 8, 7:00 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             MCCLURE                 40.71N  77.31W
06/08/2015  M1.00 INCH       SNYDER             PA   SOCIAL MEDIA

            NICKEL TO QUARTER SIZE HAIL

0300 PM     TSTM WND DMG     HERNDON                 40.71N  76.84W
06/08/2015                   NORTHUMBERLAND     PA   EMERGENCY MNGR

            2 LARGE TREES DOWN/ROAD CLOSURE IN JACKSON TWP

0305 PM     TSTM WND DMG     EAST FREEDOM            40.36N  78.43W
06/08/2015                   BLAIR              PA   SOCIAL MEDIA

            TREES DOWN ON JOHNSTOWN ROAD

0310 PM     TSTM WND DMG     2 SSE PORT ROYAL        40.51N  77.38W
06/08/2015                   JUNIATA            PA   PA D.O.T.

            TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN
            TURBETT TOWNSHIP

0315 PM     TSTM WND DMG     MEXICO                  40.54N  77.35W
06/08/2015                   JUNIATA            PA   PA D.O.T.

            MULTIPLE TREES AND WIRES DOWN ON DOE RUN ROAD

0350 PM     TSTM WND DMG     1 NW MILLERSTOWN        40.56N  77.17W
06/08/2015                   PERRY              PA   NWS EMPLOYEE

            TREE DOWN ON RTE 322 BLOCKING RIGHT LANE AND BERM

0350 PM     TSTM WND DMG     BLAIN                   40.34N  77.51W
06/08/2015                   PERRY              PA   911 CALL CENTER

            TREES DOWN

0400 PM     TSTM WND DMG     1 N DONATION            40.58N  77.94W
06/08/2015                   HUNTINGDON         PA   TRAINED SPOTTER

            TREE DAMAGE LARGE LIMBS DOWN ON RTE 26

0405 PM     TSTM WND DMG     LOYSVILLE               40.38N  77.33W
06/08/2015                   PERRY              PA   911 CALL CENTER

            TREES DOWN

0405 PM     TSTM WND DMG     LANDISBURG              40.34N  77.31W
06/08/2015                   PERRY              PA   911 CALL CENTER

            TREES DOWN

0430 PM     TSTM WND DMG     MIDDLESEX               40.23N  77.14W
06/08/2015                   CUMBERLAND         PA   SOCIAL MEDIA

            TREES AND WIRES DOWN IN 1000 BLOCK OF HARRISBURG PIKE
            PARTIALLY BLOCKING ROAD.

0440 PM     TSTM WND DMG     HALIFAX                 40.47N  76.93W
06/08/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN

0445 PM     TSTM WND DMG     PINE GROVE              40.55N  76.39W
06/08/2015                   SCHUYLKILL         PA   911 CALL CENTER

            TREES DOWN

0450 PM     TSTM WND DMG     SOUTH WILLIAMSPORT      41.23N  77.00W
06/08/2015                   LYCOMING           PA   911 CALL CENTER

            TREES DOWN

0450 PM     TSTM WND DMG     CENTRAL                 41.29N  76.37W
06/08/2015                   COLUMBIA           PA   911 CALL CENTER

            NUMEROUS TREES DOWN

0450 PM     FLASH FLOOD      MILLERSTOWN             40.55N  77.15W
06/08/2015                   PERRY              PA   911 CALL CENTER

            RT 17 FLOODED/CLOSED

0455 PM     TSTM WND DMG     1 SE BEECH GLEN         41.32N  76.57W
06/08/2015                   SULLIVAN           PA   911 CALL CENTER

            TREES DOWN ON ROUTE 42 AND BEAVER LAKE ROAD IN DAVIDSON
            TOWNSHIP

0500 PM     TSTM WND DMG     LYKENS                  40.56N  76.70W
06/08/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN

0515 PM     HAIL             SUMMIT STATION          40.58N  76.22W
06/08/2015  E1.00 INCH       SCHUYLKILL         PA   SOCIAL MEDIA

0543 PM     TSTM WND DMG     BRANDTSVILLE            40.14N  77.06W
06/08/2015                   CUMBERLAND         PA   911 CALL CENTER

            TREES DOWN

0600 PM     FLASH FLOOD      SHIPPENSBURG            40.05N  77.52W
06/08/2015                   CUMBERLAND         PA   911 CALL CENTER

            SOUTH FAYETTE AND KING STREETS FLOODED BY MIDDLE SPRING
            CREEK .

0600 PM     FLASH FLOOD      ORRSTOWN                40.06N  77.61W
06/08/2015                   FRANKLIN           PA   SOCIAL MEDIA

            FLASH FLOODING REPORTED IN ORRSTOWN AND NORTHERN
            FRANKLIN COUNTY.

0600 PM     FLASH FLOOD      SHIPPENSBURG            40.05N  77.52W
06/08/2015                   CUMBERLAND         PA   SOCIAL MEDIA

            FLASH FLOODING REPORTED IN SHIPPENSBURG AND THROUGHOUT
            CUMBERLAND COUNTY.

&&

EVENT NUMBER CTP1500106 CTP1500085 CTP1500084 CTP1500088 CTP1500089
CTP1500087 CTP1500101 CTP1500086 CTP1500099 CTP1500100 CTP1500092
CTP1500098 CTP1500094 CTP1500090 CTP1500095 CTP1500104 CTP1500091
CTP1500096 CTP1500105 CTP1500097 CTP1500093 CTP1500102 CTP1500103

MACH
Local storm report, Jun 8, 7:31 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
731 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             MCCLURE                 40.71N  77.31W
06/08/2015  M1.00 INCH       SNYDER             PA   SOCIAL MEDIA

            NICKEL TO QUARTER SIZE HAIL

0300 PM     TSTM WND DMG     HERNDON                 40.71N  76.84W
06/08/2015                   NORTHUMBERLAND     PA   EMERGENCY MNGR

            2 LARGE TREES DOWN/ROAD CLOSURE IN JACKSON TWP

0305 PM     TSTM WND DMG     EAST FREEDOM            40.36N  78.43W
06/08/2015                   BLAIR              PA   SOCIAL MEDIA

            TREES DOWN ON JOHNSTOWN ROAD

0310 PM     TSTM WND DMG     2 SSE PORT ROYAL        40.51N  77.38W
06/08/2015                   JUNIATA            PA   PA D.O.T.

            TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN
            TURBETT TOWNSHIP

0315 PM     TSTM WND DMG     MEXICO                  40.54N  77.35W
06/08/2015                   JUNIATA            PA   PA D.O.T.

            MULTIPLE TREES AND WIRES DOWN ON DOE RUN ROAD

0350 PM     TSTM WND DMG     1 NW MILLERSTOWN        40.56N  77.17W
06/08/2015                   PERRY              PA   NWS EMPLOYEE

            TREE DOWN ON RTE 322 BLOCKING RIGHT LANE AND BERM

0350 PM     TSTM WND DMG     BLAIN                   40.34N  77.51W
06/08/2015                   PERRY              PA   911 CALL CENTER

            TREES DOWN

0400 PM     TSTM WND DMG     1 N DONATION            40.58N  77.94W
06/08/2015                   HUNTINGDON         PA   TRAINED SPOTTER

            TREE DAMAGE LARGE LIMBS DOWN ON RTE 26

0405 PM     TSTM WND DMG     LOYSVILLE               40.38N  77.33W
06/08/2015                   PERRY              PA   911 CALL CENTER

            TREES DOWN

0405 PM     TSTM WND DMG     LANDISBURG              40.34N  77.31W
06/08/2015                   PERRY              PA   911 CALL CENTER

            TREES DOWN

0430 PM     TSTM WND DMG     MIDDLESEX               40.23N  77.14W
06/08/2015                   CUMBERLAND         PA   SOCIAL MEDIA

            TREES AND WIRES DOWN IN 1000 BLOCK OF HARRISBURG PIKE
            PARTIALLY BLOCKING ROAD.

0440 PM     TSTM WND DMG     HALIFAX                 40.47N  76.93W
06/08/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN

0445 PM     TSTM WND DMG     PINE GROVE              40.55N  76.39W
06/08/2015                   SCHUYLKILL         PA   911 CALL CENTER

            TREES DOWN

0450 PM     TSTM WND DMG     SOUTH WILLIAMSPORT      41.23N  77.00W
06/08/2015                   LYCOMING           PA   911 CALL CENTER

            TREES DOWN

0450 PM     TSTM WND DMG     CENTRAL                 41.29N  76.37W
06/08/2015                   COLUMBIA           PA   911 CALL CENTER

            NUMEROUS TREES DOWN

0450 PM     FLASH FLOOD      MILLERSTOWN             40.55N  77.15W
06/08/2015                   PERRY              PA   911 CALL CENTER

            RT 17 FLOODED/CLOSED

0455 PM     TSTM WND DMG     1 SE BEECH GLEN         41.32N  76.57W
06/08/2015                   SULLIVAN           PA   911 CALL CENTER

            TREES DOWN ON ROUTE 42 AND BEAVER LAKE ROAD IN DAVIDSON
            TOWNSHIP

0500 PM     TSTM WND DMG     LYKENS                  40.56N  76.70W
06/08/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN

0515 PM     HAIL             SUMMIT STATION          40.58N  76.22W
06/08/2015  E1.00 INCH       SCHUYLKILL         PA   SOCIAL MEDIA

0543 PM     TSTM WND DMG     BRANDTSVILLE            40.14N  77.06W
06/08/2015                   CUMBERLAND         PA   911 CALL CENTER

            TREES DOWN

0558 PM     TSTM WND DMG     LEWISBERRY              40.14N  76.86W
06/08/2015                   YORK               PA   911 CALL CENTER

            TREES/WIRES DOWN

0600 PM     FLASH FLOOD      SHIPPENSBURG            40.05N  77.52W
06/08/2015                   CUMBERLAND         PA   911 CALL CENTER

            SOUTH FAYETTE AND KING STREETS FLOODED BY MIDDLE SPRING
            CREEK .

0600 PM     FLASH FLOOD      ORRSTOWN                40.06N  77.61W
06/08/2015                   FRANKLIN           PA   SOCIAL MEDIA

            FLASH FLOODING REPORTED IN ORRSTOWN AND NORTHERN
            FRANKLIN COUNTY.

0600 PM     FLASH FLOOD      SHIPPENSBURG            40.05N  77.52W
06/08/2015                   CUMBERLAND         PA   SOCIAL MEDIA

            FLASH FLOODING REPORTED IN SHIPPENSBURG AND THROUGHOUT
            CUMBERLAND COUNTY.

0640 PM     TSTM WND DMG     LITTLESTOWN             39.74N  77.09W
06/08/2015                   ADAMS              PA   911 CALL CENTER

            WIRES DOWN/TREE ON HOME

&&

EVENT NUMBER CTP1500106 CTP1500085 CTP1500084 CTP1500088 CTP1500089
CTP1500087 CTP1500101 CTP1500086 CTP1500099 CTP1500100 CTP1500092
CTP1500098 CTP1500094 CTP1500090 CTP1500095 CTP1500104 CTP1500091
CTP1500096 CTP1500105 CTP1500097 CTP1500107 CTP1500093 CTP1500102
CTP1500103 CTP1500108

KF
Special weather statement, Jun 8, 7:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 PM EDT MON JUN 8 2015

PAZ065-066-090030-
YORK PA-LANCASTER PA-
759 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT YORK...AND LANCASTER COUNTIES
UNTIL 830 PM EDT...

AT 758 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WAKEFIELD...MOVING EAST AT 40 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN YORK
AND SOUTHEASTERN LANCASTER COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...KIRKWOOD...LITTLE BRITAIN...PEACH BOTTOM...SUSQUEHANNA
TRAILS AND AIRVILLE.

LAT...LON 3983 7641 3987 7601 3985 7602 3983 7602
      3983 7604 3979 7604 3977 7606 3976 7606
      3976 7608 3973 7610 3974 7612 3972 7614
      3972 7637
TIME...MOT...LOC 2358Z 270DEG 35KT 3977 7621

KF
Local storm report, Jun 8, 8:04 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
804 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             MCCLURE                 40.71N  77.31W
06/08/2015  M1.00 INCH       SNYDER             PA   SOCIAL MEDIA

            NICKEL TO QUARTER SIZE HAIL

0300 PM     TSTM WND DMG     HERNDON                 40.71N  76.84W
06/08/2015                   NORTHUMBERLAND     PA   EMERGENCY MNGR

            2 LARGE TREES DOWN/ROAD CLOSURE IN JACKSON TWP

0305 PM     TSTM WND DMG     EAST FREEDOM            40.36N  78.43W
06/08/2015                   BLAIR              PA   SOCIAL MEDIA

            TREES DOWN ON JOHNSTOWN ROAD

0310 PM     TSTM WND DMG     2 SSE PORT ROYAL        40.51N  77.38W
06/08/2015                   JUNIATA            PA   PA D.O.T.

            TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN
            TURBETT TOWNSHIP

0315 PM     TSTM WND DMG     MEXICO                  40.54N  77.35W
06/08/2015                   JUNIATA            PA   PA D.O.T.

            MULTIPLE TREES AND WIRES DOWN ON DOE RUN ROAD

0350 PM     TSTM WND DMG     1 NW MILLERSTOWN        40.56N  77.17W
06/08/2015                   PERRY              PA   NWS EMPLOYEE

            TREE DOWN ON RTE 322 BLOCKING RIGHT LANE AND BERM

0350 PM     TSTM WND DMG     BLAIN                   40.34N  77.51W
06/08/2015                   PERRY              PA   911 CALL CENTER

            TREES DOWN

0400 PM     TSTM WND DMG     1 N DONATION            40.58N  77.94W
06/08/2015                   HUNTINGDON         PA   TRAINED SPOTTER

            TREE DAMAGE LARGE LIMBS DOWN ON RTE 26

0405 PM     TSTM WND DMG     LOYSVILLE               40.38N  77.33W
06/08/2015                   PERRY              PA   911 CALL CENTER

            TREES DOWN

0405 PM     TSTM WND DMG     LANDISBURG              40.34N  77.31W
06/08/2015                   PERRY              PA   911 CALL CENTER

            TREES DOWN

0430 PM     TSTM WND DMG     MIDDLESEX               40.23N  77.14W
06/08/2015                   CUMBERLAND         PA   SOCIAL MEDIA

            TREES AND WIRES DOWN IN 1000 BLOCK OF HARRISBURG PIKE
            PARTIALLY BLOCKING ROAD.

0440 PM     TSTM WND DMG     HALIFAX                 40.47N  76.93W
06/08/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN

0445 PM     TSTM WND DMG     PINE GROVE              40.55N  76.39W
06/08/2015                   SCHUYLKILL         PA   911 CALL CENTER

            TREES DOWN

0450 PM     TSTM WND DMG     SOUTH WILLIAMSPORT      41.23N  77.00W
06/08/2015                   LYCOMING           PA   911 CALL CENTER

            TREES DOWN

0450 PM     TSTM WND DMG     CENTRAL                 41.29N  76.37W
06/08/2015                   COLUMBIA           PA   911 CALL CENTER

            NUMEROUS TREES DOWN

0450 PM     FLASH FLOOD      MILLERSTOWN             40.55N  77.15W
06/08/2015                   PERRY              PA   911 CALL CENTER

            RT 17 FLOODED/CLOSED

0455 PM     TSTM WND DMG     1 SE BEECH GLEN         41.32N  76.57W
06/08/2015                   SULLIVAN           PA   911 CALL CENTER

            TREES DOWN ON ROUTE 42 AND BEAVER LAKE ROAD IN DAVIDSON
            TOWNSHIP

0500 PM     TSTM WND DMG     LYKENS                  40.56N  76.70W
06/08/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN

0515 PM     HAIL             SUMMIT STATION          40.58N  76.22W
06/08/2015  E1.00 INCH       SCHUYLKILL         PA   SOCIAL MEDIA

0515 PM     TSTM WND DMG     FORT INDIANTOWN GAP     40.44N  76.57W
06/08/2015                   LEBANON            PA   911 CALL CENTER

            TREES DOWN

0543 PM     TSTM WND DMG     BRANDTSVILLE            40.14N  77.06W
06/08/2015                   CUMBERLAND         PA   911 CALL CENTER

            TREES DOWN

0558 PM     TSTM WND DMG     LEWISBERRY              40.14N  76.86W
06/08/2015                   YORK               PA   911 CALL CENTER

            TREES/WIRES DOWN

0600 PM     FLASH FLOOD      SHIPPENSBURG            40.05N  77.52W
06/08/2015                   CUMBERLAND         PA   911 CALL CENTER

            SOUTH FAYETTE AND KING STREETS FLOODED BY MIDDLE SPRING
            CREEK .

0600 PM     FLASH FLOOD      ORRSTOWN                40.06N  77.61W
06/08/2015                   FRANKLIN           PA   SOCIAL MEDIA

            FLASH FLOODING REPORTED IN ORRSTOWN AND NORTHERN
            FRANKLIN COUNTY.

0600 PM     FLASH FLOOD      SHIPPENSBURG            40.05N  77.52W
06/08/2015                   CUMBERLAND         PA   SOCIAL MEDIA

            FLASH FLOODING REPORTED IN SHIPPENSBURG AND THROUGHOUT
            CUMBERLAND COUNTY.

0605 PM     TSTM WND DMG     4 SE HARRISBURG         40.24N  76.83W
06/08/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN

0615 PM     TSTM WND DMG     3 SE MIDDLETOWN         40.17N  76.69W
06/08/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN

0640 PM     TSTM WND DMG     LITTLESTOWN             39.74N  77.09W
06/08/2015                   ADAMS              PA   911 CALL CENTER

            WIRES DOWN/TREE ON HOME

&&

EVENT NUMBER CTP1500106 CTP1500085 CTP1500084 CTP1500088 CTP1500089
CTP1500087 CTP1500101 CTP1500086 CTP1500099 CTP1500100 CTP1500092
CTP1500098 CTP1500094 CTP1500090 CTP1500095 CTP1500104 CTP1500091
CTP1500096 CTP1500105 CTP1500109 CTP1500097 CTP1500107 CTP1500093
CTP1500102 CTP1500103 CTP1500110 CTP1500111 CTP1500108

KF
Special weather statement, Jun 8, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT MON JUN 8 2015

PAZ017-024-090045-
CLEARFIELD PA-CAMBRIA PA-
821 PM EDT MON JUN 8 2015

...THIS IS A SPECIAL WEATHER STATEMENT FOR CLEARFIELD...AND CAMBRIA
COUNTIES UNTIL 845 PM EDT...

AT 821 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND
GUSTS OVER CHERRY TREE...MOVING EAST AT 20 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER.

THIS SHOWER WILL BE NEAR...
  NORTHERN CAMBRIA AROUND 830 PM EDT.
  HASTINGS AROUND 840 PM EDT.
  PATTON AROUND 845 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE CHERRY TREE AND
WESTOVER.

LAT...LON 4072 7881 4072 7880 4076 7880 4075 7858
      4063 7866 4067 7883
TIME...MOT...LOC 0021Z 273DEG 15KT 4071 7882

KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 11:23 AM EDTSpecial Weather StatementCTPSullivan52 min

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.